# SDR DALA2019052503227

- Difficulty date: May 25, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N3751B
- Make and model: Boeing 737832
- Aircraft serial: 30491
- Aircraft time: 60,454 hours, 21,932 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1090323) DURING INSPECTION FOUND DENT EXTERNAL SKIN ABOVE STR 28R STA 460 AT LOWER FUSELAGE. PERFORMED PERMANENT REPAIR ON EXTERNAL SKIN ABOVE STR 28R STATION 460 AT LOWER FUSELAGE AS PER ER/A NO 577904-14 REV ORIGINAL AND PRI ERA NO 577904-14 REV 0 AND 1.
